# SDR ASAA2013040194313

- Difficulty date: April 1, 2013
- Submitted: April 5, 2013
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 25,883 hours, 7,649 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Indicator
- Condition: Malfunctioned
- Location: Fuel Qty
- Stage of operation: CL
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

RT FUEL QUANTITY WENT BLANK AFTER SHOWING 9200 LBS AT TOP OF CLIMB, WAS BLANK FOR ABOUT 1 HR THEN CAME BACK AND ACTED NORMALLY.  COMPLETED T/C 800-28EA-10039, NO HISTORY PAST 60 DAYS, NO CURRENT FAULTS.  PERFORMED FUEL STICK TO VERIFY GAUGE.  GAUGE AND FUEL STICK MATCH.
